# SDR AALA201909239028

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 16,246 hours, 6,254 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF DURING LDG GEAR RETRACTION BOTH ENG AND ELEC HYD SYS A LOW PRESSURE LTS ILLUMINATED WITH MASTER CAUTION FLT CONT & HYD ANNUNCIATED. MAINTENANCE REMOVED AND REPLACED A/B HYD SYSTEMS AIR PRESSURE GUAGE. REMOVED AND REPLACED LEFT ENGINE EDP CASE DRAIN FILTER ELEMENT IAW AMM 29-11-51 AND AMM 29-09-03.
